| Model Number |
01.26.45.0050 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
03/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years 5 months after the primary, the patient came in reporting pain due to a loose cup and the cause is unknown.The surgeon revised the medacta cup and liner with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 24 march 2023.Lot 2000131: (b)(4) items manufactured and released on 26-may-2020.Expiration date: 2025-05-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.